MathSciNet Relay Station
MathSciNet bibliographic data
MR209884 (35 #779) 47.35
de Branges, Louis Some Hilbert spaces of analytic functions. III. J. Math. Anal. Appl. 12 1965 149–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement